MAUDE Adverse Event Report: HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)

HOLOGIC, INC ACESSA PROVU SYSTEM; COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Model Number 7300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hematoma (1884); Induced Abortion (2214); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: health effect.Appropriate term/code not available: suggested code: uterine rupture.Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
Hologic received information from one article called pregnancy outcomes after laparoscopic radiofrequency ablation of uterine leiomyomas compared with myomectomy in which one participant experienced uterine rupture 10 weeks after laparoscopic radiofrequency ablation during treatment with vaginal misoprostol to manage early pregnancy loss.The participant was 31 years old, g4p0a3 and had four leiomyomas, ranging from 4 to 6 cm in size, that were ablated.The patient was found to be pregnant 2 weeks after the procedure.Six weeks later, the participant presented with an anembryonic pregnancy.The patient elected for medication management 9 and 6/7 weeks after radiofrequency ablation and was prescribed 800 mg vaginal misoprostol.Twelve hours later, she presented to the emergency department for severe abdominal pain and was found to have free fluid in the abdomen.She subsequently underwent an exploratory laparotomy which revealed 800 ml hemoperitoneum and a posterior uterine rupture with products of conception extruding from the defect with a necrotic leiomyoma adjacent to the rupture, confirmed by subsequent pathologic examination.This participant experienced another miscarriage in the first semester 1 year later, which was managed by dilation and curettage.No other information available.

Brand Name
ACESSA PROVU SYSTEM
Common Device Name
COAGULATOR, LAPAROSCOPIC, UNIPOLAR (AND ACCESSORIES)
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key22510227
Report Number1222780-2025-00385
Device Sequence Number21016881
Product Code HFG
UDI-Device Identifier15420045515246
UDI-Public15420045515246
Combination Product (Y/N)N
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7300
Device Catalogue Number7300
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient SexUnknown